# SDR 2010FA0000565

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: General aviation
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 28,343 hours, 11,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY FLOOR SUPPORT FR67 RBL31. CORROSION REMOVAL WAS OUT OF LIMITS IAW SRM 53-00-14, FIG 102.  R & R FLOOR SUPPORT IAW SRM 51-42-11. FLOOR SUPPORT IS LISTED AS PRIMARY STRUCTURE BY THE MFG.
